# SDR HEEA075592

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 4,507 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: 071119218
- Part serial: 2009
- Condition: Intermittent
- Location: Atc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND HEADER BAD.  DIGITS INTERMITTENTLY FLICKERS.  DRIVER BOARD CAUSING SOME BRIGHT SEGMENTS ON DISPLAY.  INSTALLED HEADER P305, J304, CAPACITOR NETWORK U301.  DIGITS WILL NOT CHANGE WHEN DIAL IS TURNED.  SENT TO HONEYWELL, KANSAS FOR INSPECTION AND REPAIR.
